# SDR USAA2015030900003

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 8,323 hours, 3,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX & CREW DOOR EMER LIGHT LENS BROKEN.  REPLACED EMER LIGHT LENS IAW AMM TASK 33-51-13-400-001-A.
